EconPapers    
Economics at your fingertips  
 

Global Bifurcation in -Order Generic Systems of Nonlinear Boundary Value Problems

Xiaoling Han, Jia Xu and Guowei Dai

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

We consider the systems of , and , where are real parameters. are functions and . It will be shown that if the functions, and are “generic†then the solution set of the systems consists of a countable collection of 2-dimensional, manifolds.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/804619.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/804619.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:804619

DOI: 10.1155/2012/804619

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:804619